# SDR ASAA2021042234632

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,040 hours, 14,310 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH CENTER TANK FUEL QUANTITY AT 200 LBS, CTR FUEL PUMPS WERE TURNED ON AT CRUISE. BOTH CTR FUEL PUMP LIGHTS IMMEDIATELY ILLUMINATED AND REMAINED ON WITH NO APPARENT DECREASE IN CENTER FUEL QUANTITY. ONCE FUEL QUANTITY DECREASED BELOW 4500 LBS IN NUMBER 1 TANK, CENTER TANK QUANTITY LOWERED TO 0. GROUNDED - YES. CENTER TANK FUEL PUMP LOW PRESS LTS FUNCTION NORMAL PER B737-800 FIM 28-22 TASK 801. NO DISCREPANCY NOTED.
